Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 9, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Oct 10, 2013, 3:19 PM CDT for 15 counties in Nebraska; Monona County, Iowa. It took effect at Oct 11, 2013, 12:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2013, 3:19 PM CDT (20:19 UTC)
- In effect from
- Oct 11, 2013, 12:00 PM CDT
- Expired
- Oct 11, 2013, 5:05 PM CDT
- In force
- 5 hr
- Issued by
- NWS Omaha, NE
Counties Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 98 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772 WWUS73 KOAX 102019 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 319 PM CDT THU OCT 10 2013 ...VERY WINDY FRIDAY AFTERNOON... .A STRONG LOW PRESSURE SYSTEM WILL BRING VERY WINDY CONDITIONS TO THE AREA FRIDAY AFTERNOON. WEST TO NORTHWEST WINDS OVER 30 MPH WITH GUSTS TO 45 MPH ARE LIKELY FROM AROUND NOON THROUGH THE REST OF THE AFTERNOON. IAZ043-NEZ011-012-015>018-030>034-042>044-050-110430- /O.NEW.KOAX.WI.Y.0009.131011T1700Z-131012T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...DAVID CITY 319 PM CDT THU OCT 10 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT FRIDAY. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING AND EXCEED 30 MPH BEGINNING AROUND NOON. THE WINDS WILL BEGIN TO DIMINISH EARLY IN THE EVENING. * WINDS...WEST TO NORTHWEST WINDS WILL AVERAGE 30 TO 35 MPH WITH GUSTS APPROACHING 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
688 WWUS73 KOAX 110216 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 916 PM CDT THU OCT 10 2013 ...VERY WINDY FRIDAY AFTERNOON... .A STRONG LOW PRESSURE SYSTEM WILL BRING VERY WINDY CONDITIONS TO THE AREA FRIDAY AFTERNOON. WEST TO NORTHWEST WINDS OVER 30 MPH WITH GUSTS TO 45 MPH ARE LIKELY FROM AROUND NOON THROUGH THE REST OF THE AFTERNOON. IAZ043-NEZ011-012-015>018-030>034-042>044-050-111230- /O.CON.KOAX.WI.Y.0009.131011T1700Z-131012T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...DAVID CITY 916 PM CDT THU OCT 10 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT FRIDAY... * TIMING...WINDS WILL INCREASE THROUGH THE MORNING AND EXCEED 30 MPH BEGINNING AROUND NOON. THE WINDS WILL BEGIN TO DIMINISH EARLY IN THE EVENING. * WINDS...WEST TO NORTHWEST WINDS WILL AVERAGE 30 TO 35 MPH WITH GUSTS APPROACHING 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
071 WWUS73 KOAX 110948 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 448 AM CDT FRI OCT 11 2013 ...BECOMING WINDY TODAY... .A STRONG LOW PRESSURE SYSTEM WILL BRING VERY WINDY CONDITIONS TO THE NORTHEAST NEBRASKA BY LATE FRIDAY MORNING. WEST TO NORTHWEST WINDS OVER 30 MPH WITH GUSTS TO 45 MPH ARE LIKELY FROM AROUND NOON THROUGH THE REST OF THE AFTERNOON. IAZ043-NEZ011-012-015>018-030>034-042>044-050-111800- /O.CON.KOAX.WI.Y.0009.131011T1700Z-131012T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...DAVID CITY 448 AM CDT FRI OCT 11 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * TIMING...WINDS WILL INCREASE THROUGH THE MORNING AND EXCEED 30 MPH BU NOON. THE WINDS WILL BEGIN TO DIMINISH EARLY IN THE EVENING. * WINDS...WEST TO NORTHWEST WINDS WILL AVERAGE 30 TO 35 MPH WITH GUSTS APPROACHING 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
200 WWUS73 KOAX 111755 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1255 PM CDT FRI OCT 11 2013 IAZ043-NEZ011-012-015>018-030>034-042>044-050-120000- /O.CON.KOAX.WI.Y.0009.000000T0000Z-131012T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...DAVID CITY 1255 PM CDT FRI OCT 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...WIND GUSTS 35 TO 45 MPH WILL PERSIST THE REST OF THIS AFTERNOON. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...AS WELL AS MOTORCYCLES. ADDITIONALLY...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
175 WWUS73 KOAX 112027 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 327 PM CDT FRI OCT 11 2013 IAZ043-NEZ011-012-015>018-030>034-042>044-050-120000- /O.CON.KOAX.WI.Y.0009.000000T0000Z-131012T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...DAVID CITY 327 PM CDT FRI OCT 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...WIND GUSTS 35 TO 45 MPH WILL PERSIST THE REST OF THIS AFTERNOON. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...AS WELL AS MOTORCYCLES. ADDITIONALLY...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
442 WWUS73 KOAX 112140 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 440 PM CDT FRI OCT 11 2013 NEZ011-016-017-030>034-042>044-050-112245- /O.CAN.KOAX.WI.Y.0009.000000T0000Z-131012T0000Z/ KNOX-ANTELOPE-PIERCE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE- COLFAX-DODGE-BUTLER- INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...NELIGH...ELGIN...PIERCE... PLAINVIEW...OSMOND...ALBION...ST. EDWARD...NORFOLK...STANTON... WEST POINT...WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR... COLUMBUS...SCHUYLER...FREMONT...DAVID CITY 440 PM CDT FRI OCT 11 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED LATE THIS AFTERNOON. THE WIND ADVISORY IS CANCELLED. $$ IAZ043-NEZ012-015-018-120000- /O.CON.KOAX.WI.Y.0009.000000T0000Z-131012T0000Z/ MONONA-CEDAR-THURSTON-WAYNE- INCLUDING THE CITIES OF...ONAWA...MAPLETON...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...WAYNE 440 PM CDT FRI OCT 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...WIND GUSTS 35 TO 45 MPH WILL PERSIST THE REST OF THIS AFTERNOON. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...AS WELL AS MOTORCYCLES. ADDITIONALLY...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FOBERT
415 WWUS73 KOAX 112205 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 505 PM CDT FRI OCT 11 2013 IAZ043-NEZ012-015-018-112315- /O.CAN.KOAX.WI.Y.0009.000000T0000Z-131012T0000Z/ MONONA-CEDAR-THURSTON-WAYNE- INCLUDING THE CITIES OF...ONAWA...MAPLETON...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...WAYNE 505 PM CDT FRI OCT 11 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED LATE THIS AFTERNOON AND WILL CONTINUE TO WEAKEN INTO THE EAVNING. $$ FOBERT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Oct 10, 3:14 PM CDT, 5 minutes earlier.
Area forecast discussion, Oct 10, 3:14 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
314 PM CDT THU OCT 10 2013
.SHORT TERM...TONIGHT THROUGH SUNDAY
CHANCE FOR PRECIPITATION TONIGHT INTO FRIDAY...THEN WIND FRIDAY
AFTERNOON AND COOLER TEMPERATURES FOR THE WEEKEND...ARE THE PRIMARY
FORECAST CONCERNS.
POTENT UPPER LOW BOTTOMED OUT IN SOUTHERN CALIFORNIA EARLIER
TODAY AND WAS LIFTING THROUGH THE FOUR CORNERS REGION THIS
AFTERNOON. STRONG 120+ KT JET WAS NOTED ON THE FRONT SIDE OF THE
LOW KNIFING INTO COLORADO...SUGGESTING LOW WILL ACCELERATE TO THE
NORTHEAST AS PER MODEL FORECASTS. AGAIN WE HAVE DECENT AGREEMENT
WITH LOW TRACK THROUGH WESTERN NEBRASKA LATER TONIGHT THEN INTO
THE NORTHERN PLAINS FRIDAY NIGHT.
MOISTURE PROFILE AHEAD OF LOW STILL LOOKS SOMEWHAT MEAGER...BUT
THERE WERE SIGNS ON 12Z SOUNDINGS OF A RIBBON OF 850 DEW POINTS IN
THE 5 TO 11C RANGE EXTENDING FROM THE BIG BEND AREA OF TEXAS THROUGH
WESTERN KANSAS INTO WESTERN NEBRASKA. A LITTLE BETTER SURFACE
MOISTURE WAS ALSO NOTED SOUTH OF OUR CWA WHERE MID AND UPPER 50S DEW
POINTS WERE STREAMING NORTH FROM EASTERN KANSAS ON GUSTY SOUTH
WINDS. SO THE EXPECTED MOISTURE PROFILE FOR PRECIPITATION LATER
TONIGHT IS A LITTLE BETTER THAN MODELS SHOWED YESTERDAY...BUT
CERTAINLY NOT ROBUST.
THE COMBINED MOISTURE INFLUX WITH STRONG LOW WILL LEAD TO AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS AS LOW LIFTS THROUGH WESTERN
NEBRASKA LATER TONIGHT. BEST DYNAMIC LIFT SHOULD OCCUR TO OUR
NORTHWEST...BUT STILL PLENTY TO TRIGGER CONVECTION ACROSS A GOOD
PART OF THE CWA. COULD SEE A FEW SHOWERS BEFORE 06Z IN OUR FAR
WEST...WITH THE BULK OF PRECIPITATION BETWEEN 06Z AND 12Z.
FORECAST SOUNDINGS FROM NAM SHOW OVER 1000 J/KG OF ELEVATED CAPE
OVER NORTHEAST NEBRASKA DURING THIS TIME...WHILE GFS IS A LITTLE
LESS UNSTABLE. AND GIVEN A LITTLE BETTER MOISTURE EXPECTED...WILL
TWEAK POPS UPWARD AND EXPAND COVERAGE A TAD. STORMS WILL BE
EXITING THE AREA VERY QUICKLY DURING FRIDAY MORNING WITH ONLY THE
FAR NORTHEAST CWA SEEING A CHANCE BY NOON.
THEN STRONG SOUTHWEST AND WEST WINDS WILL SWEEP INTO THE AREA AS LOW
LIFTS NORTH. UNIDIRECTIONAL WIND FLOW FROM THE SURFACE TO 850 AND
LOW LEVEL LAPSE RATES NEAR 9C/KM SUGGEST EFFICIENT MOMENTUM TRANSFER
PROCESSES WILL MIX DOWN STRONG WINDS TO THE SURFACE. FORECAST
GEOSTROPHIC WINDS OVER NORTHEAST NEBRASKA POINT TO ADVISORY LEVEL
WIND SPEEDS THERE WHERE 30 TO 40 MPH WINDS WILL BE COMMON. WINDY
CONDITIONS WILL COVER THE REST OF THE CWA AS WELL. WILL ISSUE A WIND
ADVISORY FOR THE NORTHWEST HALF IF OUR CWA FOR FRIDAY AFTERNOON.
WINDS WILL DIE DOWN FRIDAY EVENING AND REMAIN FAIRLY LIGHT THROUGH
SATURDAY NIGHT AS HIGH PRESSURE BEGINS SETTLING INTO THE REGION. OUR
NEXT TROUGH/LOW STARTS TO SET UP IN THE ROCKIES ON SUNDAY...LOWERING
SURFACE PRESSURES IN THE HIGH PLAINS CAUSING SOUTHEAST WINDS
ACROSS OUR AREA. A DEVELOPING WARM ADVECTION REGIME BEGINS TO
SPREAD INTO NEBRASKA SUNDAY AFTERNOON...WITH MODELS PAINTING
SCATTERED SHOWERS TO OUR WEST. NAM IS MOST AGGRESSIVE IN BRINGING
PRECIP INTO EASTERN NEBRASKA WHILE GFS/ECMWF HOLD IT OFF. WILL
FOLLOW THE MAJORITY OF MODEL FORECASTS AND KEEP SUNDAY DRY FOR
NOW.
TEMPERATURES FRIDAY COULD TOUCH 80 AGAIN IN OUR SOUTHEAST CWA WHERE
SOUTHWEST FLOW AND COMPRESSIONAL WARMING PUSH HIGHS WELL INTO THE
70S. COOLER SATURDAY WITH LITTLE MIXING DESPITE PLENTY OF
SUNSHINE...WITH HIGHS IN THE 60S. MAYBE A DEGREE OR TWO WARMER
SUNDAY WITH SOUTHEAST WINDS RETURNING...BUT INCREASING HIGH CLOUDS
SHOULD KEEP US IN THE 60S.
DERGAN
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY.
EXTENDED MODELS BOTH SHOW A WET START TO THE PERIOD THROUGH MONDAY
NIGHT WITH A LINGERING CHANCE OF SHOWERS FOR PARTS OF THE AREA INTO
TUESDAY. BEYOND THAT TIME MODELS CONTINUE TO PRESENT DIFFERENT
SOLUTIONS IN HANDLING OF THE UPPER PATTERN WITH LOW CONFIDENCE IN
ACTUAL TIMING AND STRENGTH OF VARIOUS WAVES THAT MOVE THROUGH THE
REGION. THIS WILL ALSO IMPACT TEMPERATURES IN THE LATE PART OF THE
FORECAST BUT WILL TREND TOWARD COOLER READINGS IN GENERAL.
FOBERT
&&
.AVIATION...18Z TAFS FOR KOFK...KOMA AND KLNK.
VFR CONDITIONS ARE EXPECTED INITIALLY WITH INCREASING
SOUTHEASTERLY SURFACE WINDS. A STRONG LOW PRESSURE SYSTEM WILL BE
MOVING EAST TOWARD THE AREA WHICH WILL BRING IN A CHANCE FOR TSTMS
FROM WEST TO EAST. KOFK WILL BE THE ONLY MENTION WITH A PROB30
GROUP FOR -TSRA AS MOISTURE LOOKS MUCH MORE LIMITED FARTHER EAST.
EVEN SO...CEILING HEIGHTS SHOULD REMAIN MVFR TO EVEN VFR.
KERN
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM NOON TO 7 PM CDT FRIDAY FOR NEZ011-012-
015>018-030>034-042>044-050.
IA...WIND ADVISORY FROM NOON TO 7 PM CDT FRIDAY FOR IAZ043.
&&Hazardous weather outlook, Oct 10, 3:55 AM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 355 AM CDT THU OCT 10 2013 NEZ011-012-015>018-030>034-042>044-050-051-065-066-078-088-102300- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER- SALINE-JEFFERSON- 355 AM CDT THU OCT 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE LATE TONIGHT INTO EARLY FRIDAY MORNING. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF A FEW STORMS BETWEEN SUNDAY NIGHT AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. IAZ043-055-056-069-079-080-090-091-NEZ045-052-053-067-068-089>093- 102300- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- 355 AM CDT THU OCT 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STORMS IN EXTREME SOUTHEAST NEBRASKA AND EXTREME SOUTHWEST IOWA COULD BECOME STRONG...WITH SMALL HAIL AND GUSTY WINDS. THERE IS A CHANCE OF A FEW STORMS BETWEEN SUNDAY NIGHT AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MAYES
Nearby
Wind Advisories in Nebraska, 2013Wind Advisories in Iowa, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.